I am beginning treatment with Darzalex what have people experienced with this treatment? I had a Stem cell implant 18 yrs. ago and was in remission until now. Tried pomalyst and ninlaro with no sucess.
Is it common for a doctor to see that the kappa light chain is out of normal range and the IgG is raising and the M spike is stable? She’s keeping me on the same medication 4 mg of Ninlaro every Wednesday for three weeks and 21 days on 25 mg of Revlimid 4 mg of decamethazone on the Wednesdays that I take the in Ninlaeo?
I’m confused and perplexed.
I’ve been taking Ninlaro for 1 year and my numbers are creeping up. My Dr said they are fluctuating. To me that means up and down.
She even said to me she believed that the Revlimid was keeping the numbers stable. Well apparently not.
I’m scared of new medicine that’s going to knock me on my butt again.
I’ve been on Revlimid for approximately 4 years with very good results thus far. I was diagnosed with MM 5 years ago and have NOT had a stem cell transplant. I’m just curious if other have also been on Revlimid without a transplant? If so, how long has it been. For those who were on Revlimid, and eventually needed a transplant, how long was the Revlimid effective? It’s my understanding at some point the drug will lose it’s effectiveness, and I will need to explore other available options… read more
Did anyone in the group receive EVUSHELD injection? How was your experience? Any adverse effects after the injection? I’d appreciate your comments/thoughts on this.
I haven't seen this question asked or answered, and I'm sure I'm not the only one who has to deal with this. Is anyone dealing with constipation due to Revlimid, Ninlaro and Dex? Just wondering. thanks,
Does anyone have belly bloat? This last month it’s gotten worse. Also I’ve been waking up to throwing up just water though. Not nauseous just waking up to it. Last night was bad. Threw out my pillow and had to shower at 3am. 🤷♀️😞
Is there an alternative drug to Velcade that doesn't cause neuropathy? I have been on it for only four months and starting to get tingling in hands and feet. Is this reversible? Has anyone experienced this and when did you get off the drug?
Im fighting the fatigue that is almost ever present. Wondering if anyone is taking vitamins to combat the fatigue and do they work? B12, etc